Title: A construction of torsion units in group-rings of certain p-groups
Authors: Dekimpe, Karel # ×
Issue Date: 1995
Publisher: Marcel dekker inc
Series Title: Communications in algebra vol:23 issue:7 pages:2491-2497
ISSN: 0092-7872
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science